# SDR F3LA200800131

- Difficulty date: March 19, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N937FR
- Make and model: Airbus A319-111
- Aircraft serial: 2400
- Aircraft time: 11,298 hours, 5,581 cycles
- Engine: Cfmint CFM565B5P
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367424200000
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C2 C CHECK, INSPECTION REPORTED A HOLE WAS PUNCTURED INTO THE UPPER SKIN OF AFT CARGO PIT FLOOR PANEL 151VG, NEAR THE FORWARD EDGE, IN THE CENTER.  MAINTENANCE REMOVED AND REPLACED THE FLOOR PANEL IN ACCORDANCE WITH THE REQUIREMENTS OF AMM 53-42-14 PB 401.  UPON COMPLETION OF THE INSTALLATION OF THE NEW PANEL, IT WAS INSPECTED AND FOUND ACCEPTABLE.
